I went off Fentanyl 75mg down to 50mg for 1 week then off along with Roxycet 15mg 2daily. I went off cold turkey. Since going off in Oct. 2011 I still get what I call withdraw. I was not an addict tho I had a physical dependency to the drugs. The withdraws start in my solar plexis with a sick, hot feeling and radiate through my body. They happen day and night, and wake me at night. Could this be a affect of being on Fentanyl and Percocet for about 8 years? Will it ever stop? Should I have something else checked that may cause this problem? They have checked my blood sugar, liver, gall bladder, and everything else they can think of. No one has an answer for why this keeps going on or how long it will last. Any information is greatly appreciated. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.